Psoriasis precipitated by timolol eye drops. A series of eight cases

Juan Francisco Mir-Bonafé, Eduardo Rozas-Muñoz, Eduard Pedemonte-Sarrias, Marc Mir-Bonafé, Jose María Mir-Bonafé, Jaime Piquero-Casals, Luis Puig

Research output: Contribution to journalArticleResearch

Abstract

© 2019 The Australasian College of Dermatologists Induction of psoriasis following administration of beta blocker containing eye drops has rarely been documented. We report eight cases of psoriasis triggered by timolol eye drops. Since the clinical and histopathological features of this drug reaction are indistinguishable from those of idiopathic psoriasis, a thorough drug history should be taken in all patients, especially elderly ones, with recent onset of psoriasis.
Original languageEnglish
JournalAustralasian Journal of Dermatology
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • beta blocker
  • drug-induced psoriasis
  • primary open-angle glaucoma
  • psoriasis
  • scalp psoriasis
  • timolol

Fingerprint

Dive into the research topics of 'Psoriasis precipitated by timolol eye drops. A series of eight cases'. Together they form a unique fingerprint.

Cite this